# SDR DALA2016061604797

- Difficulty date: June 12, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 33,749 hours, 15,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK B5-234 RECEPTACLE DAMAGED.  R & R SAME.  OPERATION CHECKS GOOD.
